MathSciNet Relay Station
MathSciNet bibliographic data
MR1194072 14C05 (14H10)
Ellia, Philippe; Hirschowitz, André; Mezzetti, Emilia On the number of irreducible components of the Hilbert scheme of smooth space curves. Internat. J. Math. 3 (1992), no. 6, 799–807.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement